# SDR SWAA2024012443840

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 24,326 hours, 11,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR R/H FWD AISLE EMERGENCY LIGHTS REQUIRES REPLACEMENT<[01] R/R BATTERY PACK FOR R/H FWD AISLE EMERGENCY LIGHTS IAW AMM 33-51-06
